Diclofenac

Diclofenac is a nonsteroidal anti-inflammatory (NSAIDs) drug, which is used for pain and inflammation. It is usually used to treat chronic joint pain, joint stiffness, and inflammation seen in arthritis and ankylosing spondylitis. In adults, Diclofenac is also used to treat acute attacks of migraine.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to treat elbow pain?

Query: Hi doctor, I have right arm elbow pain for few days now. I play table tennis and cricket. I got the pain after playing TT for longer duration. Do you suggest me to take x-ray? Please guide with some medication.  Read Full »


Dr. Mohammad Aamir

Answer: Hi, Welcome to icliniq.com. You have got tennis elbow for that you need to take tablet Lyser-D (Diclofenac) twice a day for five days. Please consult your specialist doctor, discuss with him/her and take the medicine with consent. You should not play table tennis and cricket for the next seven days....  Read Full »

I am having heel pain and inflammation from stepping on a nail head.Is this due to a bone contusion or did I damage any ligaments?

Query: Hello doctor, I stepped on the head of a nail a week ago. Now, every time I step on that part of my heel, I get this sharp, searing and burning feeling. Is this a bone contusion or did I damage any ligaments? What happened? Thank you for giving me an audience; it's extremely appreciated.  Read Full »


Dr. Mohammad Aamir

Answer: Hello and welcome to icliniq.com. Thank you for contacting us. You should put a warm bandage around your heel. In the picture you sent us, I was able to observe the swelling. You need to take some anti-inflammatory medications, which will help with the inflammation and pain.   I would advise you ...  Read Full »

What is the remedy for swelling that developed after 10 days of injection?

Query: Hi doctor, This query is for my relative. She is 51 years old. Her height is 5'1" and weight is 65 kg. She had an injection before 25 days in her buttocks. We do not know the medicine name. She had an issue of excessive menstruation and she consulted our family doctor and had the injection. Now she ...  Read Full »


Dr. Mohammad Aamir

Answer: Hi, Welcome to icliniq.com. It seems like an abscess formation. Is there any pus or fluid coming from it? Does she have fever? You need to do an ultrasound also. Revert back with the answers to an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-med...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.